MAUDE Adverse Event Report: SYNTHES GMBH INTER-LOCK SCREWDRIVER T25/3.5MM HEX/330MM; SCREWDRIVERS

SYNTHES GMBH INTER-LOCK SCREWDRIVER T25/3.5MM HEX/330MM; SCREWDRIVERS
Catalog Number 03.010.472
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: reporter is a j&j employee.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that the interlock screwdriver was flagged as broken prior to surgical use.The screwdriver had not been reassembled prior to sterilization.Before the case, the scrub nurse reassembled the screwdriver.They noticed the tip was deformed and the instrument was unusable.It is unknown when the damage occurred.There is no further information available.This report is for one (1) inter-lock screwdriver t25/3.5mm hex/330mm.This is report 1 of 1 for (b)(4).

Brand Name
INTER-LOCK SCREWDRIVER T25/3.5MM HEX/330MM
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10863036
Report Number8030965-2020-09033
Device Sequence Number16794512
Product Code HXX
UDI-Device Identifier07611819464032
UDI-Public(01)07611819464032
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.472
Device Lot NumberL799385
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2020
Initial Date Received by Manufacturer 10/22/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1